WoRMS taxon details

Jouannetia pectinata (Conrad, 1849)

506992  (urn:lsid:marinespecies.org:taxname:506992)

accepted
Species
marine
(of Pholadopsis pectinata Conrad, 1849) Conrad, T. A. (1849). Descriptions of new fresh water and marine shells. <em>Journal of the Academy of Natural Sciences of Philadelphia.</em> (2) 1(4): 275-280, plates 37-39., available online at http://biodiversitylibrary.org/page/35780365
page(s): 279 [details]   
MolluscaBase eds. (2020). MolluscaBase. Jouannetia pectinata (Conrad, 1849). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=506992 on 2020-05-29
Date
action
by
2010-08-18 08:38:17Z
created
2010-09-15 11:43:10Z
checked

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Pholadopsis pectinata Conrad, 1849) Conrad, T. A. (1849). Descriptions of new fresh water and marine shells. <em>Journal of the Academy of Natural Sciences of Philadelphia.</em> (2) 1(4): 275-280, plates 37-39., available online at http://biodiversitylibrary.org/page/35780365
page(s): 279 [details]   

basis of record Huber, M. (2010). Compendium of bivalves. A full-color guide to 3,300 of the world's marine bivalves. A status on Bivalvia after 250 years of research. Hackenheim: ConchBooks. 901 pp., 1 CD-ROM. (look up in IMIS[details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality